# SDR NACA20030069

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,854 hours
- Engine: Pwa R2800CB3
- Engine time: 1,446 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: L3757
- Condition: Cracked
- Location: 4
- Part time: 525 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #4 ENGINE PRECAUTIONARY SHUT DOWN DUE TO BACK FIRING, ANALYZER READS #4 CYLINDER LOW COMPRESSION BOTH SIDES.CORRECTIVE ACTION: REPLACED #4 ENGINE #4 CYLINDER.
